Penalized wavelet monotone regression

Bigot, Jeremie, Gijbels, Irene, Antoniadis, Anestis, Bigot, Jéremie, Gijbels, Irène . Statistics & Probability Letters 2007. 77 (16) :1608-1621

Locate this article in:

Bibtex

@article{CIS-230495,
  Author = {Bigot, Jeremie and Gijbels, Irene and Antoniadis, Anestis and Bigot, Jéremie and Gijbels, Irène},
  Title = {Penalized wavelet monotone regression},
  Journal = {Statistics & Probability Letters},
  Volume = {77},
  Number = {16},
  Year = {2007},
  Pages = {1608--1621},
  Keywords = {Monotonicity, Splines, Besov spaces, Wavelet thresholding, constrained curve fitting, wavelet nonparametric regression}
}

Similar articles